# SDR COMA0160794

- Difficulty date: October 6, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 7,687 hours, 7,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 600363031
- Part serial: NA
- Condition: Cracked
- Location: Door
- Part time: 7,687 hours, 7,941 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.S.718 FRAME DOUBLER CRACKED ON LEFT SIDE OF FUSELAGE.REPAIRED LEFT SIDE DOUBLER I/A/W REO 601R-53-61-193 REV A.
